Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Tramadol cause visual hallucination?

I have been on tramadol for several months for shoulder pain. Recently I have been seing flashes of images in the periphery fo my vision--I see what looks like a car coming on my right or left when I am driving, a person aproaching from behind, etc. Its always brief, but sufficient to draw my attention. Hallucination, i just learned, should be reported to a phycian, The question is, am I halucinating sufficient to see my doctor?
Tue, 20 Feb 2018
Report Abuse
General & Family Physician 's  Response
ya tramado causes hallucination
its one of the side effect
u should use it much and consult youtlr physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my father is 89, has terminal cancer with stage 3 renal failure. He has been taking tramadol twice per day for pain. Now 3 days later he is seeing...